Jump to content

Search the Community

Showing results for tags 'clonzepam'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Excuse me if I'm being vague / chaotic, it's too hard to focus or think about anything, also I apologize for not researching much on the site, it takes a lot of effort just to type this and I'm too desperate, however I'll take as much as time as needed to follow through any reply / references I get, thanks in advance. It's been years and I didn't know the cause was antidepressants, I only remember a few names (Clonszipam, Fluxtonin[I think], Seroxat, Alprazolam..) I've been through 10 different doctors and each gave me a different pack of 4 meds, I don't remember many of the nam
  2. Ever since I had my first child in 1997 I started to have sleep disturbances, anxiety and constant worrying. In 2005 I was admitted to a psychiatry clinic. I was diagnosed with generalised anxiety disorder, given 30 grams of mirtazapine (Remeron) and 0.5 grams clonazepam (rivotril) ,now 1 gram, to control my condition. I was treated with medication such as fluvoxamine, quetiapine, cipralex, and seroxat but the only effective combination was mirtazapine and clonazepan. I also take cholesterol medication. I have been on this situation ever since. I want to try and lower the dosage and don’t know
  3. So I figured its time i start a thread on what I'm dealing with. I was on PP for a cpl years but was tapering and keeping in touch with people while doing it. I tapered slowly for a yrs and a half until i got to ten beads and that was my last does at about months worth. Well, now im 6-7 weeks off effexor(paxil before that) after a long taper. The first two weeks seemed very smooth. I was in jamaica for week three and that was tough at points but i was still sleepin ok and feelin good when i woke up. How ever, i was getting strong anxiety late at night partly due to travellers anxiety and just
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy